# SDR AALA202510230532

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 34,689 hours, 14,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00027584
- Condition: Fault Message
- Location: Zone 100
- Part time: 34,689 hours, 14,145 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT DISPLAY PANEL SHOWS CHECK SLIDE PRESSURE 4L. NO ACCOMPANYING CIDS MESSAGE ON STATUS PAGE. MAINTENANCE REPLACED DEU-B (300RH8) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47-400-001A.
